# SDR 3LYA090530

- Difficulty date: May 30, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N507LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4178
- Aircraft time: 3,666 hours, 3,279 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 401020201
- Part serial: NSN
- Condition: Defective
- Location: Mlg Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT GEAR DOOR DISCOVERED OPENED UPON LANDING.  ALL OTHER INDICATIONS NORMAL.  ACFT WAS FERRIED.  MX REMOVED AND REPLACED RT MLG DOOR PROX SENSOR.  OPS TEST NORMAL.
